# SDR WLDA200458

- Difficulty date: August 12, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N351
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D5
- Part serial: 681
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

NGU/NAP AIR TURNBACK DUE TO AIRSPEED INDICATOR FAILED AFTER TAKEOFF, INDICATING 90 KTS, F/O'S INDICATED SAME AS STANDBY A/S LATER ON.  SELECT FLAP LIMIT AND SELECT ELEV FEEL MANUAL LIGHTS CAME ON.  FOLLOWED PROCEDURES & RETURNED TO KNGU.  REMOVED AND REPLACED AIR DATA COMPUTER.  PERFORMED PITOT STATIC TEST FOUND NORMAL.
